# SDR AALA20160518014

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 49,776 hours, 23,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO DOOR FWD STOP FITTING, 3RD FROM BOTTOM IS CRACKED.  R & R STOP FITTING IAW AARD 51-00-05-1, DWG 5910141 & CDK-2345.
